# SDR SWAA2021062903666

- Difficulty date: July 22, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT / REPAIRED BY WELD FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT I.A.W BOEING 737-700 SRM 53-30-15-2R-1 REPAIR 1; OR BAC 5975.
